The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Tohoku Mathematical Journal. Second Series
( Vol. 49 NO.3 / (1997))
Spacelike Hypersurfaces of Constant Mean Curvature and Calabi-Bernstein Type Problems
Luis J. Alias, Alfonso Romero, Miguel Sanchez,
Pages. 337-345
Abstract
Contents 1. Introduction
2. Preliminaries
3. Main results
4. Some remarks and applications
Key words
Mathmatical Subject Classification 53C42, 53C50, 35J60